Volume 2 (2018)

Issue 1

  • Ioan A. RUS,
    Some problems in the fixed point theory,
    Volume 2, Issue 1, Pages:1–10, Year: 2018, Article Id: 2018:1 PDF

  • Leigh C. BECKER and Ioannis K. PURNARAS,
    Fractional Relaxation Equations and a Cauchy Formula for Repeated Integration of the Resolvent,
    Volume 2, Issue 1, Pages:11–32, Year: 2018, Article Id: 2018:2 PDF

  • Tomonari SUZUKI,
    Fixed point theorem for a kind of Ćirić type contractions
    in complete metric spaces,
    Volume 2, Issue 1, Pages:33–41, Year: 2018, Article Id:2018:3 PDF

  • Giuseppe Marino and Roberta Zaccone,
    Survey: On some Midpoint-type algorithms,
    Volume 2, Issue 1, Pages:42–61, Year: 2018, Article Id:2018:4 PDF

  • Ioannis K. Argyros and Santhosh George,
    Local convergence for a Chebyshev-type method in Banach space free of derivatives,
    Volume 2, Issue 1, Pages:62–69, Year: 2018, Article Id:2018:5 PDF

Issue 2

  • Prabhjot Singh, Andrei Tetenov,
    A Self-Similar Dendrite with One-Point Intersection and Infinite Post-Critical Set ,
    Volume 2, Issue 2, Pages:70-73, Year: 2018, Article Id: 2018:6 PDF
  • Bouteraa Noureddine, Slimane Benaicha,
    The Uniqueness of Positive Solution for Higher-Order Nonlinear Fractional Differential Equation With Fractional Multi-Point Boundary Conditions,
    Volume 2, Issue 2, Pages:74-84, Year: 2018, Article Id: 2018:7 PDF
  • Erdal Karapınar,
    Revisiting the Kannan Type Contractions via Interpolation,
    Volume 2, Issue 2, Pages:85-87, Year: 2018, Article Id: 2018:8 PDF
  • Sehei Park,
    On various multimap classes in the KKM theory and their applications,
    Volume 2, Issue 2, Pages:88-105 Year: 2018, Article Id: 2018:9 PDF
  • Dorian Popa, Georgiana Punga, Ioan Raşa,
    On Ulam Stability of the Second Order Linear Differential Equation,
    Volume 2, Issue 2, Pages:106-112 Year: 2018, Article Id: 2018:10 PDF

Issue 3

  • Liancheng Wang and Xiaoqin Wu,
    Stability and Hopf Bifurcation for an SEIR Epidemic Model with Delay,
    Volume 2, Issue 3, Pages:113-127, Year: 2018, Article Id: 2018:11 PDF
  • Said Abbas, Amaria Arara, Mouffak Benchohra, Fatima Mesri,
    Random evolution equations in Frechet spaces ,
    Volume 2, Issue 3, Pages:128-137, Year: 2018, Article Id: 2018:12 PDF
  • Samira Hamani, Wafaa Benhamida, Johnny Henderson,
    Boundary Value Problems For Caputo-Hadamard Fractional Differential Equations,
    Volume 2, Issue 3, Pages:138-145, Year: 2018, Article Id: 2018:13 PDF
  • Mahdi Fatima Zohra, Ferhat Mohamed, Hakem Ali
    Blow up and asymptotic behavior for a system of viscoelastic wave equations of Kirchhoff type with a delay term,
    Volume 2, Issue 3, Pages:146-167, Year: 2018, Article Id: 2018:14 PDF
  • Jabr Aljedani and Paul Eloe,
    Uniqueness of solutions of boundary value problems at resonance,
    Volume 2, Issue 3, Pages:168-183, Year: 2018, Article Id: 2018:15 PDF

Issue 4

  • Hocine Gabsi, Abdelouaheb Ardjouni, Ahcene Djoudi,
    Existence of periodic solutions for two types of second-order nonlinear neutral integro-differential equations with infinite distributed mixed-delays,
    Volume 2, Issue 4, Pages: 184-194, Year: 2018, Article Id: 2018:16.PDF
  • Tatjana Dosenovic, Stojan Radenovic,
    Rational contraction in multiplicative metric spaces,
    Volume 2, Issue 4, Pages: 195-201, Year: 2018, Article Id: 2018:17. PDF
  • Svetlin G. Georgiev, Khaled Zennir,
    New results on IBVP for Class of Nonlinear Parabolic Equations,
    Volume 2, Issue 4, Pages: 202-216, Year: 2018, Article Id: 2018:18. PDF
  • Medjahed Djilali, Ali Hakem,
    Exponential stabilization of solutions for the 1-d transmission wave equation with boundary feedback,
    Volume 2, Issue 4, Pages: 217-223, Year: 2018, Article Id: 2018:19. PDF
  • Tayep Hadj Kaddour, Ali Hakem
    Sufficient conditions of non global solution for fractional damped wave equations with non-linear memory,
    Volume 2, Issue 4, Pages: 224-237, Year: 2018, Article Id: 2018:20. PDF
Advertisements